# SDR TWAA9915808

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AREA AROUND THE FORWARD CARGO DOOR HANDLE HAD SKIN BENT IN WITH A .375 INCH CRACK COMING OUT OF RADIUS.  REMOVED CRACKED AREA AND STRAIGHTENED OUT DENT PER MD80 SRM 53-04 FIG 38.
